# SDR HNAA2022100500266

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 49,545 hours, 47,498 cycles
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED 2 VALVE FAILURE ON T/O POWER ( C/W RMM 36-11-05)  T/S FIM 36-11-00-810-806-A STEPS 1 2 3 20 21 AND 22 R/R #2 HIGH STAGE PRESSURE SWITCH IAW AMM 36-11-07. OPS CHECK GOOD. NO OTHER DEFECTS NOTEDAT THIS TIME. CLEAR MEL 36-1-3.OK FOR SERVICE.
